Alert archive / Indiana / Wind Advisories in 2010

Wind Advisory 1, NWS Northern Indiana

September 6, 2010

NWS Northern Indiana issued this wind advisory at Sep 6, 2010, 3:52 PM EDT. It took effect at Sep 7, 2010, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2010, 3:52 PM EDT (19:52 UTC)
In effect from
Sep 7, 2010, 11:00 AM EDT
Expired
Sep 7, 2010, 8:00 PM EDT
In force
9 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WWUS73 KIWX 061952
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EDT MON SEP 6 2010

...STRONG GUSTY WINDS TO ARRIVE TUESDAY...

.DEEP LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GREAT LAKES LATER
TONIGHT INTO TUESDAY. AN ASSOCIATED COLD FRONT WILL SWEEP THROUGH
LATER TONIGHT INTO THE FIRST PART OF TUESDAY. STRONG SOUTHWESTERLY
WINDS WILL BECOME WEST AND INCREASE TO 25 TO 30 MPH WITH GUSTS AS
HIGH AS 45 MPH ACROSS THE ADJACENT COUNTIES TO LAKE MICHIGAN. WIND
SPEEDS WILL DIMINISH SOMEWHAT AS YOU MOVE INLAND. THE WINDS WILL
SUBSIDE SOMEWHAT DURING TUESDAY EVENING. 

INZ003-MIZ077-070400-
/O.NEW.KIWX.WI.Y.0001.100907T1500Z-100908T0000Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
352 PM EDT MON SEP 6 2010 /252 PM CDT MON SEP 6 2010/

...WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT
/7 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO
8 PM EDT /7 PM CDT/ TUESDAY. 

*

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO ARRIVE TUESDAY
  MORNING AND CONTINUE INTO EARLY TUESDAY EVENING. 

* WINDS...SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 30 MPH
  WITH OCCASIONAL GUSTS TO 45 MPH. 

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES MAY BE HAMPERED DUE TO
  THE STRONG WINDS. IN ADDITION...SMALL OUTDOOR OBJECT CAN BE
  CARRIED BY THE WINDS. 

*

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AROUND 30 MPH WITH
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
5 follow-up statements
310 
WWUS73 KIWX 070331
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1131 PM EDT MON SEP 6 2010

...STRONG GUSTY WINDS TO ARRIVE TUESDAY...

.DEEP LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GREAT LAKES
LATER TONIGHT INTO TUESDAY. AN ASSOCIATED COLD FRONT WILL SWEEP
THROUGH LATER TONIGHT INTO THE FIRST PART OF TUESDAY. STRONG
SOUTHWESTERLY WINDS WILL BECOME WEST AND INCREASE TO 25 TO 30 MPH
WITH GUSTS AS HIGH AS 45 MPH ACROSS THE COUNTIES ADJACENT
TO LAKE MICHIGAN. WIND SPEEDS WILL DIMINISH SOMEWHAT AS YOU MOVE
INLAND. THE WINDS WILL SUBSIDE SOMEWHAT DURING TUESDAY EVENING.

INZ003-MIZ077-071145-
/O.CON.KIWX.WI.Y.0001.100907T1500Z-100908T0000Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1131 PM EDT MON SEP 6 2010 /1031 PM CDT MON SEP 6 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO
8 PM EDT /7 PM CDT/ TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO
8 PM EDT /7 PM CDT/ TUESDAY. 

*

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO ARRIVE TUESDAY 
  MORNING AND CONTINUE INTO EARLY TUESDAY EVENING. 

* WINDS...SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 30 MPH 
  WITH OCCASIONAL GUSTS TO 45 MPH. 

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES MAY BE HAMPERED DUE 
  TO THE STRONG WINDS. IN ADDITION...SMALL OUTDOOR OBJECT CAN BE 
  CARRIED BY THE WINDS. 

*

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AROUND 30 MPH WITH
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
963 
WWUS73 KIWX 070920
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 AM EDT TUE SEP 7 2010

.A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE NORTHERN GREAT
LAKES WILL CAUSE VERY WINDY CONDITIONS OVER THE LAKESHORE
COUNTIES IN NORTHWEST INDIANA AND SOUTHWEST MICHIGAN TODAY.

INZ003-MIZ077-071730-
/O.CON.KIWX.WI.Y.0001.100907T1500Z-100908T0000Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
520 AM EDT TUE SEP 7 2010 /420 AM CDT TUE SEP 7 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/
THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING...

*

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 2PM AND 8PM.

* WINDS...SOUTHWEST WINDS WILL GUSTS UP TO 45 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES MAY BE HAMPERED DUE 
  TO THE STRONG WINDS. IN ADDITION...SMALL OUTDOOR OBJECT CAN BE 
  CARRIED BY THE WINDS. 

*

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AROUND 30 MPH WITH
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
914 
WWUS73 KIWX 071450
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 AM EDT TUE SEP 7 2010

.A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE NORTHERN GREAT
LAKES WILL CAUSE VERY WINDY CONDITIONS OVER THE LAKESHORE
COUNTIES IN NORTHWEST INDIANA AND SOUTHWEST MICHIGAN TODAY.

INZ003-MIZ077-072300-
/O.CON.KIWX.WI.Y.0001.100907T1500Z-100908T0000Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1050 AM EDT TUE SEP 7 2010 /950 AM CDT TUE SEP 7 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. 

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 2PM AND 8PM.

* WINDS...SOUTHWEST WINDS WILL GUSTS UP TO 45 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES MAY BE HAMPERED DUE 
  TO THE STRONG WINDS. IN ADDITION...SMALL OUTDOOR OBJECT CAN BE 
  CARRIED BY THE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AROUND 30 MPH WITH
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
950 
WWUS73 KIWX 071911
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EDT TUE SEP 7 2010

.A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE NORTHERN GREAT
LAKES WILL CAUSE VERY WINDY CONDITIONS OVER THE LAKESHORE
COUNTIES IN NORTHWEST INDIANA AND SOUTHWEST MICHIGAN INTO THIS
EVENING.

INZ003-MIZ077-080000-
/O.CON.KIWX.WI.Y.0001.000000T0000Z-100908T0000Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
311 PM EDT TUE SEP 7 2010 /211 PM CDT TUE SEP 7 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. 

* TIMING...THE STRONGEST WINDS WILL CONTINUE THROUGH 8PM.

* WINDS...SOUTHWEST WINDS WILL GUSTS UP TO 45 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES MAY BE HAMPERED DUE 
  TO THE STRONG WINDS. IN ADDITION...SMALL OUTDOOR OBJECT CAN BE 
  CARRIED BY THE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AROUND 30 MPH WITH
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
659 
WWUS73 KIWX 080001
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
801 PM EDT TUE SEP 7 2010

.LOW PRESSURE OVER EASTERN ONTARIO WILL CONTINUE TO PULL EAST AND
ALLOW WIND SPEEDS TO CONTINUE TO DECREASE THROUGH THE EVENING
HOURS.

INZ003-MIZ077-080115-
/O.EXP.KIWX.WI.Y.0001.000000T0000Z-100908T0000Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
801 PM EDT TUE SEP 7 2010 /701 PM CDT TUE SEP 7 2010/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Sep 6, 1:45 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Sep 6, 1:45 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT MON SEP 6 2010

.AVIATION...
AFTER A GRAZING OF A WEAK THUNDERSHOWER AT KSBN...THE REMAINDER OF
THE AFTERNOON AND LIKELY NEXT 24 HOURS...LOOKS TO BE DRY. RADAR
TRENDS SHOW AN SLOWLY DECAYING AREA OF SHOWERS WORKING ACROSS
ILLINOIS. REMAINS POSSIBLE THIS COULD COME IN THIS EVENING...BUT
LOW CONFIDENCE TO INCLUDE IN TAFS. WINDS TO THE WEST HAVE BEEN
INCREASING BUT HAVE BEEN A BIT SLOW TO RESPOND ACROSS THE AREA
WITH CLOUD COVER PREVENTING SOME OF THE MIXING. DO FEEL THAT WINDS
WILL PICK UP SOMEWHAT BUT HAVE TONED THEN DOWN INTO THIS EVENING.
HAVE CONTINUED WITH LLWS MENTION DURING THE OVERNIGHT HOURS
ADVERTISE LL FLOW REALLY GETTING CRANKING JUST ABOVE THE SFC WITH
POTENTIAL FOR 50 KT OR GREATER WINDS. MAIN ISSUE WITH FROPA WILL
BE INCREASING WINDS IN ITS WAKE. HAVE CONTINUED SOMEWHAT BREEZY
BUT BEST WINDS LOOK TO BE MAINLY OUTSIDE THIS TIME FRAME AND
HIGHEST GUSTS MAY REMAIN CLOSER TO THE LAKE.

&&

.PREV DISCUSSION... /ISSUED 448 AM EDT MON SEP 6 2010/

SHORT TERM...
STRONG LOW LEVEL WAA ACROSS THE AREA THIS MORNING NORTH OF SUBTLE
WARM FRONT FROM NRN MO TO SRN IOWA WAS RESULTING IN HIGH BASED
CONVECTION OVER IA/IL WITH ISOLATED TSTMS NOW EXTENDING INTO EXTREME
NW PORTION OF OUR CWA. AS THIS SHRTWV MOVES EAST THIS MORNING AND
WARM FRONT LIFTS NE...MAY SEE SCT SHOWERS AND THUNDERSTORMS
CURRENTLY OVER IA/IL MOVE INTO OUR AREA. ALTHOUGH DRY SUB-CLOUD
AIR KEEPING PRECIP AMOUNTS WITH THIS CONVECTION SMALL... SOME
STRONG WINDS HAVE BEEN REPORTED NEAR THE THUNDERSTORMS WITH
INVERTED V SOUNDING SUPPORTING TRANSPORT TO SURFACE OF STRONG
WINDS ALOFT. STILL EXPECT CLOUD COVER TO DIMINISH ACROSS OUR AREA THIS
AFTN AS FRONT MOVES NE OF THE AREA WITH STRONG GRADIENT/DIURNAL
MIXING ALLOWING FOR HIGHS IN THE L-M80S.

STRONG GRADIENT WILL REMAIN OVER THE AREA TONIGHT KEEPING BOUNDARY
LAYER SOMEWHAT MIXED. GOING MINS IN 60S GENERALLY AT OR A BIT
ABOVE WARMEST OF LATEST MOS FCSTS AND STILL SEEM REASONABLE. GULF
MOISTURE REMAINS CUT-OFF DESPITE THE STRONG S-SW FLOW IN OUR AREA
AS FRONT MOVES THROUGH ON TUESDAY, HWVR, MODELS STILL SUGGEST WK
INSTABILITY AND CONVERGENCE WILL DEVELOP OVER ERN SECTIONS IN THE
AFTN AS FRONT MOVES THROUGH SO FCST A CHC OF TRW IN THIS AREA.
STRONG MIXING... ESPECIALLY IN THE CAA REGIME BEHIND THE CDFNT
WILL RESULT IN A WINDY DAY WITH GUSTS GRDLY DIMINISHING TUE NIGHT.
SKIES SHOULD CLEAR OVER SWRN PORTION OF THE AREA TUE NIGHT WITH
LAKE EFFECT CLOUDS EXPECTED NE 1/2. GIVEN CROSS LAKE FETCH AND LOW
INVERSION FCST... LAKE EFFECT SHOWERS NOT EXPECTED IN OUR AREA
BEHIND THIS SYSTEM. JUST MINOR ADJUSTMENTS MADE TO TEMPS TUE/TUE
NIGHT WITH HIGHS STILL EXPECTED IN THE 80S AND LOWS IN THE 50S.

LONG TERM...
WEDNESDAY THROUGH SUNDAY...THE MAIN CHALLENGES THIS PERIOD ARE LATE
IN THE WEEK AND WEEKEND WITH THE TIMING AND ASSOCIATED WEATHER OF A
SECOND SHORTWAVE EJECTING INTO THE UPPER MIDWEST. FAVOR THE
OPERATIONAL ECMWF THAT CONTINUES TO HANDLE THIS SYSTEM BETTER THAN
THE GFS. THE ECMWF CONTINUES TO TREND SLOWER WITH THIS SYSTEM AND IS
FARTHER WEST THAN THE GFS WITH THE LARGE ANTICYCLONE OVER EASTERN
CANADA. THIS PATTERN WILL ALLOW AN EXTENDED COOL AND DRY FETCH INTO
THE FORECAST AREA FROM THE EAST AND NORTHEAST OUT OF CANADA. DUE TO
SOME LINGERING UNCERTAINTIES...HAVE KEPT THE CHANCE FOR STORMS OVER
WESTERN AREAS...BUT IF THE EC IS CORRECT...FRIDAY WILL BE DRY. HAVE
TRENDED DOWN TEMPS MUCH OF THIS PERIOD ACCORDING TO THESE
EXPECTATIONS.

MARINE...
WITH BRISK SOUTHERLY WINDS TODAY... WAVES LOOK A BIT MARGINAL FOR
MODERATE RISK OF RIP CURRENTS IN LAPORTE SURF ZONE AREA...BUT
GIVEN IT WILL BE A WARM DAY AND A HOLIDAY WITH LIKELY LOTS OF
BEACH GOERS...DECIDED TO ERR ON SIDE OF CAUTION AND MAINTAIN
CONTINUITY WITH THE FCST. OTRWS...ANOTHER DANGEROUS PERIOD
UPCOMING NEXT COUPLE OF DAYS FOR ANYONE VENTURING INTO STILL WARM
LAKE MICHIGAN WATERS OR ONTO THE PIERS AS BRISK WINDS
TODAY/TONIGHT VEER TO MORE ONSHORE FLOW AND STRENGTHEN TO GALES
TUE/TUE NGT BEHIND THE CDFNT WITH WAVES BUILDING TO AROUND 10FT
DURING THE GALE.

AVIATION...
SCT SHRA/TS DVLPG OVER IA/NW IL EARLY THIS MORNING IN STRONG WAA
REGIME NE OF SFC WARM FRONT EXTENDING FM SW IA-NE MO WITH SOME SHRA
MOVG AS FAR EAST AS NE INDIANA AND SRN MI. THUS FAR MOISTURE
APPEARS TOO LIMITED TO SUPPORT TS IN OUR AREA BUT SOME TS STILL
PSBL BEFORE SHRA MOVE OUT OF THE AREA LATER THIS MORNING AS WARM
FRONT LIFTS NORTH OF THE AREA. BEHIND THE WARM FRONT BRISK
SOUTHERLY WINDS EXPECTED IN WARM SECTOR TODAY. WINDS WILL
DIMINISH THIS EVE WITH LOSS OF HEATING/MIXING...BUT STRONG WINDS
ALOFT MAY RESULT IN SOME LLWS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR LMZ043-046.

     GALE WARNING FROM 8 AM TUESDAY TO 2 AM EDT WEDNESDAY FOR LMZ043-
     046.

&&

SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...FISHER
Hazardous weather outlook, Sep 6, 5:43 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 AM EDT MON SEP 6 2010

INZ003-LMZ043-046-MIZ077-070945-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
543 AM EDT MON SEP 6 2010 /443 AM CDT MON SEP 6 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING. IF STORMS DO
OCCUR... THEY COULD CONTAIN STRONG GUSTY WINDS. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS OF SOUTHEAST LAKE
MICHIGAN. ALSO THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
LAKE MICHIGAN SHORELINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A GALE WARNING IS IN EFFECT TUESDAY AND TUESDAY NIGHT FOR THE
NEARSHORE WATERS OF SOUTHEAST LAKE MICHIGAN. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED FOR THE NEARSHORE WATERS ON
WEDNESDAY. THERE IS A HIGH RISK OF RIP CURRENTS TUESDAY THROUGH
WEDNESDAY.

WIND GUSTS OF 40 TO 45 MPH ARE POSSIBLE OVER LAPORTE AND BERRIEN
COUNTY ON TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE
AREA FRIDAY AFTERNOON THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-070945-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
543 AM EDT MON SEP 6 2010 /443 AM CDT MON SEP 6 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER WESTERN PORTIONS OF THE
AREA THIS MORNING. IF STORMS DO OCCUR IN THIS AREA... THEY MAY CONTAIN
STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED TUESDAY. THERE IS ALSO A
CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST
INDIANA AND NORTHWEST OHIO ON TUESDAY AFTERNOON. IF STORMS DO
DEVELOP IN THIS AREA ON TUESDAY AFTERNOON...THEY COULD CONTAIN
WIND GUSTS EVEN STRONGER THAN 40 MPH.

THERE IS A CHANCE OF THUNDERSTORMS WEST OF A THREE RIVERS TO
DECATUR LINE FRIDAY AFTERNOON... AND ACROSS THE ENTIRE AREA
FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 5:02 AM EDTGale WarningIWX45 hr

Nearby

Wind Advisories in Indiana, 2010Wind Advisories in Michigan, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.